# SDR 9803529751

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MID CABIN OVERHEAD EMERGENCY LIGHT INOPERATIVE.  TIGHTENED LOOSE WIRE AT BATTERY PACK, OPERATIONAL CHECK NORMAL.
